Alert archive / Iowa / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 91, NWS Quad Cities, IA

June 22, 2020Des Moines County, Henry County, Iowa; Henderson County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 22, 2020, 2:59 PM CDT for Des Moines County, Henry County, Iowa; Henderson County, Illinois. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2020, 2:59 PM CDT (19:59 UTC)
Expired
Jun 22, 2020, 3:45 PM CDT
In force
46 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Des Moines County, IA, Henry County, IA, Henderson County, IL

The radar

The Quad Cities radar (KDVN), 101 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 3:09 PM CDTTSTM WND DMGDanville, IASTORM REPORT FROM EM REGARDING A TRAINED SPOTTER THAT REPORTED A TREE WITH SEVERAL LARGE BRANCHES OFF, ALONG WITH CORN STOCKS BEING BLOWN DOWN.
Jun 22, 3:10 PM CDTTSTM WND DMGDanville, IAREPORT FROM A TRAINED SPOTTER THAT THERE WERE SOME LARGE TREE LIMBS SNAPPED, ALONG WITH MANY SMALLER LIMBS.
Jun 22, 3:20 PM CDTTSTM WND GST 503 W Danville, IABRANCHES UP TO 1.5 INCH DIAMETER DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.0 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2020-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2020-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
640 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

275 
WUUS53 KDVN 221959
SVRDVN
ILC071-IAC057-087-222045-
/O.NEW.KDVN.SV.W.0091.200622T1959Z-200622T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
259 PM CDT Mon Jun 22 2020

The National Weather Service in the Quad Cities has issued a

* Severe Thunderstorm Warning for...
  Central Henderson County in west central Illinois...
  Southeastern Henry County in southeastern Iowa...
  Central Des Moines County in southeastern Iowa...

* Until 345 PM CDT.

* At 259 PM CDT, a severe thunderstorm was located over Lowell, or 10
  miles southeast of Mount Pleasant, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Burlington, Oquawka, West Burlington, New London, Danville,
  Middletown, Gladstone, Gulf Port, Lowell, Lone Tree, Carthage Lake,
  Geode State Park, Kingston, Starr's Cave Park and Preserve, Sperry,
  Prairie Grove, Olena, Big Hollow Recreation Area, Stephenson Park
  and Dodgeville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
sturdy building.

&&

LAT...LON 4081 9139 4081 9145 4091 9149 4103 9095
      4077 9090
TIME...MOT...LOC 1959Z 262DEG 21KT 4086 9140 

HAIL...1.00IN
WIND...60MPH
 
$$

Ervin
4 follow-up statements
981 
WWUS53 KDVN 222011
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
311 PM CDT Mon Jun 22 2020

IAC087-222021-
/O.CAN.KDVN.SV.W.0091.000000T0000Z-200622T2045Z/
Henry IA-
311 PM CDT Mon Jun 22 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENRY COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled.

LAT...LON 4081 9135 4085 9137 4093 9137 4103 9095
      4077 9090
TIME...MOT...LOC 2011Z 262DEG 21KT 4087 9130 

$$

ILC071-IAC057-222045-
/O.CON.KDVN.SV.W.0091.000000T0000Z-200622T2045Z/
Henderson IL-Des Moines IA-
311 PM CDT Mon Jun 22 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR CENTRAL HENDERSON AND CENTRAL DES MOINES COUNTIES...

At 311 PM CDT, a severe thunderstorm was located over Danville, or 10
miles northwest of Burlington, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Burlington, Oquawka, West Burlington, Danville, Middletown,
Gladstone, Gulf Port, Lone Tree, Carthage Lake, Kingston, Starr's
Cave Park and Preserve, Sperry, Prairie Grove, Olena, Big Hollow
Recreation Area, Dodgeville, Beaverdale, Des Moines County
Fairgrounds and Hopper.

LAT...LON 4081 9135 4085 9137 4093 9137 4103 9095
      4077 9090
TIME...MOT...LOC 2011Z 262DEG 21KT 4087 9130 

HAIL...1.00IN
WIND...60MPH
 
$$

Ervin
338 
WWUS53 KDVN 222020
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
320 PM CDT Mon Jun 22 2020

ILC071-IAC057-222045-
/O.CON.KDVN.SV.W.0091.000000T0000Z-200622T2045Z/
Henderson IL-Des Moines IA-
320 PM CDT Mon Jun 22 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR CENTRAL HENDERSON AND CENTRAL DES MOINES COUNTIES...

At 320 PM CDT, a severe thunderstorm was located over Danville, or 8
miles northwest of Burlington, moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Burlington, Oquawka, West Burlington, Danville, Middletown,
Gladstone, Gulf Port, Lone Tree, Carthage Lake, Kingston, Starr's
Cave Park and Preserve, Sperry, Prairie Grove, Olena, Dodgeville,
Beaverdale, Des Moines County Fairgrounds and Hopper.

LAT...LON 4081 9132 4084 9133 4092 9131 4103 9095
      4077 9090
TIME...MOT...LOC 2020Z 263DEG 18KT 4087 9127 

HAIL...1.00IN
WIND...60MPH
 
$$

Ervin
602 
WWUS53 KDVN 222035
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
335 PM CDT Mon Jun 22 2020

ILC071-IAC057-222045-
/O.CON.KDVN.SV.W.0091.000000T0000Z-200622T2045Z/
Henderson IL-Des Moines IA-
335 PM CDT Mon Jun 22 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR CENTRAL HENDERSON AND CENTRAL DES MOINES COUNTIES...

At 334 PM CDT, a severe thunderstorm was located near West
Burlington, or near Burlington, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Burlington, West Burlington, Gladstone, Gulf Port, Olena, Lone Tree,
Carthage Lake, Beaverdale, Des Moines County Fairgrounds, Hopper and
Starr's Cave Park and Preserve.

LAT...LON 4080 9123 4085 9124 4093 9115 4092 9093
      4077 9090
TIME...MOT...LOC 2034Z 262DEG 21KT 4088 9116 

HAIL...1.00IN
WIND...60MPH
 
$$

Ervin
685 
WWUS53 KDVN 222037
SVSDVN

Severe Weather Statement
National Weather Service Quad Cities IA/IL
337 PM CDT Mon Jun 22 2020

IAC057-ILC071-222047-
/O.EXP.KDVN.SV.W.0091.000000T0000Z-200622T2045Z/
Henderson IL-Des Moines IA-
337 PM CDT Mon Jun 22 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HENDERSON AND CENTRAL
DES MOINES COUNTIES WILL EXPIRE AT 345 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with this thunderstorm.

LAT...LON 4080 9123 4085 9124 4093 9115 4092 9093
      4077 9090
TIME...MOT...LOC 2037Z 262DEG 21KT 4088 9114 

$$

Ervin

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 12:28 PM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Jun 22, 12:28 PM CDT, 2 hours 31 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
1228 PM CDT Mon Jun 22 2020

...18Z AVIATION UPDATE...

.SYNOPSIS...
Issued at 330 AM CDT Mon Jun 22 2020

The latest sfc analysis was indicating the area riddled with fronts
and boundaries, while aloft deepening upper trof axis off western
Ontario cyclone center still loomed off upstream/west of the area.
currently a 20 KT southwesterly low level jet(LLJ) full of THTA-E
was impinging on various outflow boundaries and lingering fronts
acrs the area producing sctrd storm clusters acrs eastern IA into
northwestern IL. This with assistance of another passing vort max.
One more stormy day today with passing upper trof axis, before
digging upper northwest flow brings cooler and less humid conditions
through the mid week. The warming ridge arrival from the
west/pattern change to bring about more precip chances by late
week.

&&

.SHORT TERM...(Today and Tonight)
ISSUED AT 330 AM CDT Mon Jun 22 2020

Will have to walk acrs ongoing convective clusters this morning,
before veering LLJ profiles and passing vorticity maximum allows for
a decrease in activity by mid to late morning. Locally heavy rain
with over 1.5 inch PWATs producing rainfall swaths of 1-2 inches and
possible flooding the main concern this morning, but can't rule out
a marginal severe wind gust/downburst especially with the convective
clusters progressing along higher D-CAPE gradients in the southern
CWA. Then depending on amount of air mass recovery/convective debris
decay allowed following the morning activity, the approaching main
upper trof axis itself along with increased storm layer shear
profiles of at least 25-40 KTs this afternoon should drive renewed
thunderstorm development in clusters and/or multi-cells.

If temps can warm at least into the lower 80s with mid-upper 60
sfc DPTs, appears enough CAPE(1000-2000 J/kg) to go along with the
increasing shear to produce a few strong to severe storms with
damaging winds and hail. With a PWAT feed increasing to 1.5 to 1.8
inches, the heavy rain and high rainfall rates to continue for
localized flash flooding potential especially acrs areas getting
hit this morning. But the CWA as a whole, besides the localized
heavy rain swaths, still dry enough not to warrant a full blown
flash flood watch. Will have to watch some of the Iowa tributary
basins that received heavy rain as well as more later today, for
enhanced run-off into the rivers and within bank rises or even
approach of the flood stage. Back to high temps, another
challenging fcst day for that parameter depending on convective
debris and outflow recovery, but will advertise a range from the
upper 70s to mid 80s acrs most of the fcst area.

Tonight...The advancing upper trof axis should shunt the bulk of the
convective activity east of the DVN CWA by 04 to 05z or so. Until
then some strong storms and localized flooding still possible
especially on the IL side. Low temps in the upper 50s in the
northwest, to the lower 60s in the southeast.

.LONG TERM...(Tuesday through Sunday)
ISSUED AT 330 AM CDT Mon Jun 22 2020

Tuesday...Steep cyclonic flow with embedded vort spokes and cooling
pool aloft to make for a day with impressive cumulus cloud growth by
afternoon, along with isolated to wdly sctrd showers and a few
thunderstorms freckling the landscape. The activity should decay
diurnally Tue evening. Cooler highs in the 70s under 10c H85 MB cool
pool aloft. Lows in the 50s.

Wednesday through Friday...More instability showers possible Wed
especially east acrs IL and below normal temps. The building
upstream thermal ridge will look to get pressed eastward, with the
transition process possibly bringing the next main chance for more
organized storms by thu night into Friday.

Saturday and Sunday...A general warming trend back to normal, with
signs of split flow battle acrs the upper Midwest keeping precip
chances warranted at times well into the weekend. Will have to
better define the POP windows as this period gets closer, but until
then the loaded blend POPs look to reign and make a wetter-looking
forecast than what will probably happen.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday Afternoon)
ISSUED AT 1228 PM CDT Mon Jun 22 2020

Showers and thunderstorms occurring along a cold front bisecting
Iowa will produce periods of IFR conditions at the terminals as
it moves eastward across the region this afternoon. CID and DBQ
will be most heavily impacted early to mid afternoon with more
widespread activity, while MLI and BRL will see convection of a
more scattered nature. Winds will shift to northwest behind this
front with a period of MVFR ceilings possible this evening.
Overnight into Tuesday morning will have prevailing VFR
conditions. Another round of at least isolated showers and
thunderstorms is expected Tuesday afternoon, just beyond the
current forecast period.

&&

.HYDROLOGY...
Issued at 1108 AM CDT Mon Jun 22 2020

Rainfall totals across the cwa over the past 24 hours ranged from
1 to 2 inches across eastern IA, with around 3 inches in portions
of Benton and Buchanan counties. Localized rainfall amounts over
2 inches were also reported in northwest Clinton county. Much of
the rain fell overnight. An additional 1 to 2 inches of rain is
possible across the area into this evening as more thunderstorms
develop ahead of a cold front.

This amount of rain has caused rapid rises on tributary rivers in
portions of eastern IA with the biggest impacts on the Cedar,
English, Iowa, and Wapsipinicon Rivers. Minor flooding is
expected at most locations, but moderate flooding is forecast at
DeWitt. Depending on actual rainfall this afternoon and evening,
adjustments to future river levels and/or additional rivers going
into flood may be needed.

See the latest flood warnings and flood statements for further
details.

For the remainder of the work week little if any additional rain
is expected Tuesday through Thursday, but thunderstorms may return
by Friday with the potential for more heavy rain.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch until 7 PM CDT this evening for Benton-
     Buchanan-Cedar-Clinton-Delaware-Dubuque-Iowa-Jackson-
     Johnson-Jones-Linn.

IL...NONE.
MO...NONE.
&&

SYNOPSIS...12
SHORT TERM...12
LONG TERM...12
AVIATION...Sheets
HYDROLOGY...Haase
Hazardous weather outlook, Jun 22, 11:48 AM CDT, 3 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Quad Cities IA IL
1148 AM CDT Mon Jun 22 2020

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-231700-
Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson-
Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson-
Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll-
Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson-
Warren-Hancock-McDonough-Scotland-Clark-
1148 AM CDT Mon Jun 22 2020

This Hazardous Weather Outlook is for portions of north central
Illinois...northwest Illinois...west central Illinois...east
central Iowa...northeast Iowa...southeast Iowa and northeast
Missouri.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A flash flood watch is in effect for portions of eastern Iowa this
afternoon into early this evening.

More thunderstorms will develop this afternoon and linger into
the evening, ahead of a cold front. Some of these storms may
become strong to severe and produce damaging wind gusts and large
hail. Heavy rainfall and associated flash flooding will also be
possible with these storms, especially where heavy rain has
already fallen.

Area rivers are experiencing flooding. Please see the
latest Flood Statements and Flood Warnings for details.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Isolated afternoon thunderstorms are possible Tuesday and
Wednesday. Severe weather is not expected with these storms.

Additional thunderstorm chances will occur from Thursday night
through Saturday. It is too early to assess any potential for
severe weather during this time period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and into this
evening.

Haase

In the hours before

Local storm report, Jun 22, 12:34 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1234 PM CDT MON JUN 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 PM     FLOOD            1 E INDEPENDENCE        42.47N 91.88W
06/22/2020                   BUCHANAN           IA   TRAINED SPOTTER

            NEARBY CREEK OUT OF ITS BANKS.

&&

PS
Local storm report, Jun 22, 2:05 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
205 PM CDT MON JUN 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     FLOOD            KEYSTONE                42.00N 92.20W
06/22/2020                   BENTON             IA   PUBLIC

            SOCIAL MEDIA PHOTOS SHOWING FIELD FLOODING
            COVERING RURAL ROADS.

&&

AE
Special weather statement, Jun 22, 2:34 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
234 PM CDT Mon Jun 22 2020

IAC177-MOC199-222000-
Van Buren-Scotland-
234 PM CDT Mon Jun 22 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN VAN BUREN AND
NORTHWESTERN SCOTLAND COUNTIES UNTIL 300 PM CDT...

At 233 PM CDT, a strong thunderstorm was located 7 miles north of
Downing, or 9 miles northeast of Lancaster, moving east at 10 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Milton, Brock, Kilwinning and Hitt.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4060 9235 4060 9218 4078 9218 4079 9215
      4053 9204 4048 9235
TIME...MOT...LOC 1933Z 252DEG 10KT 4060 9238

Ervin
Special weather statement, Jun 22, 2:36 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
236 PM CDT Mon Jun 22 2020

IAC057-087-111-222000-
Henry-Des Moines-Lee-
236 PM CDT Mon Jun 22 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN HENRY...NORTHWESTERN
DES MOINES AND NORTH CENTRAL LEE COUNTIES UNTIL 300 PM CDT...

At 236 PM CDT, a strong thunderstorm was located over Salem, or 8
miles south of Mount Pleasant, moving northeast at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Mount Pleasant, New London, Danville, Salem, Middletown, Lowell,
Henry County Fairgrounds, Oakland Mills Park, Mount Pleasant
Municipal Arpt, Starr's Cave Park and Preserve, Prairie Grove, Big
Hollow Recreation Area, Stephenson Park, Pleasant Grove, Dodgeville,
Beaverdale and Yarmouth.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4107 9130 4107 9126 4085 9112 4079 9161
      4089 9171
TIME...MOT...LOC 1936Z 245DEG 26KT 4085 9158

Ervin
Local storm report, Jun 22, 2:44 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
244 PM CDT MON JUN 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0243 PM     HEAVY RAIN       KEYSTONE                42.00N 92.20W
06/22/2020  M4.18 INCH       BENTON             IA   PUBLIC

            EVENT TOTAL FOR YESTERDAY AND TODAY.

&&

DC
Local storm report, Jun 22, 2:45 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
245 PM CDT MON JUN 22 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     HEAVY RAIN       MARSTON                 41.32N 90.80W
06/22/2020  M3.60 INCH       MERCER             IL   BROADCAST MEDIA

            TOTAL FOR YESTERDAY AND TODAY.

&&

DC

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 10:31 PM CDTSpecial Weather StatementDVNBuchanan44 min
Jun 21, 11:02 PM CDTSpecial Weather StatementDVNBenton, Buchanan, Delaware43 min
Jun 21, 11:28 PM CDTSpecial Weather StatementDVNBenton, Buchanan47 min
Jun 21, 11:58 PM CDTSpecial Weather StatementDVNBenton, Delaware47 min
Jun 22, 12:51 AM CDTSpecial Weather StatementDVNBenton, Delaware, Dubuque, Jones, Linn54 min
Jun 22, 1:40 AM CDTSpecial Weather StatementDVNDubuque, Jackson, Jones65 min
Jun 22, 1:43 AM CDTSpecial Weather StatementDVNBenton, Buchanan62 min
Jun 22, 2:18 AM CDTSpecial Weather StatementDVNIowa57 min
Jun 22, 2:54 AM CDTSpecial Weather StatementDVNBuchanan51 min
Jun 22, 3:12 AM CDTSpecial Weather StatementDVNIowa, Johnson, Keokuk63 min
Jun 22, 3:35 AM CDTFlash Flood WarningDVNBuchanan6 hr
Jun 22, 3:44 AM CDTSpecial Weather StatementDVNWashington46 min
Jun 22, 4:23 AM CDTSpecial Weather StatementDVNHenry, Jefferson, Louisa, Muscatine, Washington52 min
Jun 22, 5:24 AM CDTSpecial Weather StatementDVNCedar, Clinton, Des Moines, Louisa, Muscatine, Scott66 min
Jun 22, 6:12 AM CDTSpecial Weather StatementDVNClinton, Scott63 min
Jun 22, 9:19 AM CDTRiver Flood WarningDVNClinton, Scott12 days
Jun 22, 9:19 AM CDTRiver Flood WarningDVNLinn6 days
Jun 22, 9:19 AM CDTRiver Flood WarningDVNCedar, Johnson, Linn7 days
Jun 22, 9:19 AM CDTRiver Flood WarningDVNCedar, Johnson7 days
Jun 22, 9:19 AM CDTRiver Flood WarningDVNCedar, Louisa, Muscatine21 days
Jun 22, 9:19 AM CDTRiver Flood WarningDVNBenton, Iowa9 days
Jun 22, 9:19 AM CDTRiver Flood WarningDVNJohnson, Washington13 hr
Jun 22, 9:58 AM CDTAreal Flood WarningDVNBenton, Buchanan24 hr
Jun 22, 10:03 AM CDTFlash Flood WatchDVNBenton, Buchanan, Cedar, Clinton, Delaware, Dubuque and 5 more9 hr
Jun 22, 2:36 PM CDTSpecial Weather StatementDVNDes Moines24 min
Jun 22, 2:52 PM CDTRiver Flood WarningDVNCedar, Jones, Linn6 days
Jun 22, 2:56 PM CDTRiver Flood WarningDVNKeokuk41 hr
Jun 22, 3:13 PM CDTRiver Flood WarningDVNBenton, Linn4 days
Jun 22, 3:21 PM CDTRiver Flood WarningDVNLouisa21 days
Jun 22, 3:21 PM CDTRiver Flood WarningDVNLouisa11 days
Jun 22, 4:02 PM CDTSpecial Weather StatementDVNLee58 min
Jun 22, 4:12 PM CDTSevere Thunderstorm WarningDVNLee63 min
Jun 22, 3:44 PM CDTSpecial Weather StatementDVNHenderson, Warren46 min
Jun 22, 4:18 PM CDTSevere Thunderstorm WarningDVNPutnam27 min
Jun 22, 4:49 PM CDTSpecial Weather StatementDVNPutnam26 min
Jun 22, 4:53 PM CDTSpecial Weather StatementDVNMcDonough37 min
Jun 22, 4:56 PM CDTSpecial Weather StatementDVNCarroll34 min
Jun 22, 5:04 PM CDTFlash Flood WarningDVNHancock, McDonough3 hr
Jun 22, 5:16 PM CDTSpecial Weather StatementDVNMcDonough14 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2020Severe Thunderstorm Warnings in Illinois, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.